# SDR AALA20140218004

- Difficulty date: February 18, 2014
- Submitted: February 21, 2014
- Operation: Air carrier
- Aircraft: N948AN
- Make and model: Boeing 737823
- Aircraft serial: 30086
- Aircraft time: 40,691 hours, 16,613 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Damaged
- Location: Rt Mlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

IAD CREW REPORTED INDICATION OF SYS A HYD QUANTITY LOSS.  EMERGENCY DECLARED FLIGHT LANDED IAD WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  FOUND A HOLE IN THE RT HAND MLG UPLOCK ACTUATOR SUPPLY LINE.  REPLACED LINE & SERVICED HYD SYS.  SYS GND CHECKED NORMAL OPERATION CLOSED.
